Jonathan J. Zhu

I am an NSF Postdoc at Princeton University. I completed my PhD at Harvard University, working under Prof. Bill Minicozzi and Prof. Shing-Tung Yau.

Research Interests: Differential Geometry and Geometric Analysis; particularly minimal surfaces and mean curvature flow.

Some papers:

  1. Mean convex mean curvature flow with free boundary. (with N. Edelen, R. Haslhofer and M. Ivaki) Preprint.
  2. Min-max theory for networks of constant geodesic curvature. (with Xin Zhou) Preprint.
  3. Existence of hypersurfaces with prescribed mean curvature I - Generic min-max. (with Xin Zhou) To appear in Camb. J. Math.
  4. Min-max theory for constant mean curvature hypersurfaces. (with Xin Zhou) Invent. Math. 218 (2019), no. 2, 441-490. Published version.
  5. Moving-centre monotonicity formulae for minimal submanifolds and related equations. J. Funct. Anal., 274 (2018), no. 5, 1530-1552. Published version.
  6. First stability eigenvalue of singular minimal hypersurfaces in spheres. Calc. Var. Partial Differential Equations, 57 (2018), no. 5, art. 130. Published version.
  7. On the entropy of closed hypersurfaces and singular self-shrinkers. To appear in J. Differential Geom.
  8. On the rigidity of mean convex self-shrinkers. (with Qiang Guang) Int. Math. Res. Not. IMRN, 2018, no. 20, 6406-6425. Published version.
  9. Rigidity and Curvature Estimates for Graphical Self-shrinkers. (with Qiang Guang) Calc. Var. Partial Differential Equations, 56 (2017), no. 20, art. 176. Published version.
  10. Minimal hypersurfaces with small first eigenvalue in manifolds of positive Ricci curvature, J. Topol. Anal., 9 (2017), no.3, 505-532. Published version.

A list of my papers may also be found on the arXiv; additionally my Research page contains some brief descriptions.


Office: 320 Fine Hall
Email: jjzhu {at} math.princeton.edu